# SDR ASMF2025101100266

- Difficulty date: October 2, 2025
- Submitted: October 11, 2025
- Operation: Air carrier
- Aircraft: MFN
- Make and model: Boeing 737-8
- Aircraft serial: 60714
- Aircraft time: 10,172 hours, 4,791 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 10,456 hours, 5,726 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE CONTROL LIGHT IS ON DURING ENGINE #2 START.   IFIM 73-21-00-810-841 WAS PERFORMED , OK FOR SERVICE
